# SDR 96ZZZX1534

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5366B
- Make and model: Cessna 152
- Aircraft serial: 15283849
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30766
- Condition: Cracked
- Location: Carburetor
- Part time: 864 hours
- Component: Facet, MA3PA
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CARBURETOR FLOAT FILLED WITH FUEL AND SANK IN-FLIGHT RESULTING IN ENGINE STOPPAGE AND FORCED LANDING.  FLOAT WAS IN C/W AD 93-19-04.  FLOAT CRACKED AND FILLED WITH FUEL.  RECOMMEND RE-ENGINEERED FLOAT NOT PRONE TO CRACKING.
